MAUDE Adverse Event Report: ARTHREX, INC. MOTOR WITH CABLE 3.5M; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. MOTOR WITH CABLE 3.5M; POWERED SURG ORTHOPEDIC INSTR
Model Number MOTOR WITH CABLE 3.5M
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 04/09/2024, it was reported by a sales representative via (b)(4) that an ar-200m motor with cable is not sealing and leaking blood from the housing where the clip is located to lock the burr attachment into place.The facility attempted to clean device for 2+ hours with no avail.This occurred after use in a case with no patient effect.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-200m serial/batch number (b)(6) was received for investigation.Functional testing could not be conducted due to the absence of the necessary mating part for testing.A visual inspection revealed signs of wear and tear.The evaluation of the customer's provided pictures substantiates the claim of leakage.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
MOTOR WITH CABLE 3.5M
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19249361
Report Number1220246-2024-02826
Device Sequence Number12409784
Product Code HWE
UDI-Device Identifier00888867200708
UDI-Public00888867200708
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOTOR WITH CABLE 3.5M
Device Catalogue NumberAR-200M
Device Lot Number15135737
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown